# SDR REXA2018121021211

- Difficulty date: December 2, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331223
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAMES FS= 533 AND FS= 549 BETWEEN ST GR 17LH TO 18LH AT FWD BAGGAGE BAY COMPARTMENT. (C1) (TCI: 100-18). COMPLETE: SUMMARY: FRAMES FS= 533 AND FS= 549 BETWEEN STGR 17LH TO 18L
H AT FWD BAGGAGE BAY COMPARTMENT WERE REPAIRED PER REPAIR PER EA CRJ953-07900 REV IR AND EA CRJ953-07901 REV IR
